# SDR 98ZZZM731

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1077
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING P/F, FOUND EMERGENCY EXIT PATH LIGHTS INOP BETWEEN ROWS 35HJK-39HJK.  REMOVED AND REPLACED BATTERY CHARGER.  (M)
